# SDR SIMA20150622004

- Difficulty date: June 22, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 29,823 hours, 25,089 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS FLASHLIGHT INOPERATIVE.  R & R CAPTAINS FLASHLIGHT IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.
